Correction to

“Singularities of a simple elliptic operator”

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)255
Number of pages1
JournalJournal of Differential Geometry
Volume36
Issue number1
StatePublished - 1992

Fingerprint

Elliptic Operator
Singularity

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Correction to : “Singularities of a simple elliptic operator”. / McKean, H. P.

In: Journal of Differential Geometry, Vol. 36, No. 1, 1992, p. 255.

Research output: Contribution to journalArticle

@article{05c50d683dc9405ba501879e303f3d98,
title = "Correction to: “Singularities of a simple elliptic operator”",
author = "McKean, {H. P.}",
year = "1992",
language = "English (US)",
volume = "36",
pages = "255",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Correction to

T2 - “Singularities of a simple elliptic operator”

AU - McKean, H. P.

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84972496541&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972496541&partnerID=8YFLogxK

M3 - Article

VL - 36

SP - 255

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -